# SDR 98ZZZM109

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: H198A22
- Condition: Failed
- Location: Brake De-Ice
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT ANC, RUNWAY 6L PILOT EXPERIENCED UNCOMMANDED BRAKING ACTION ON THE LT MLG.  A/C CONTINUED LANDING ROLLOUT AND STOPPED AT THE INTERSECTION OF 6L AND 6R.  THERE WAS NO DAMAGE TO THE A/C.  MAINTENANCE FOUND NR 1 AND 2 BRAKES FROZEN.  MAINTENANCE DETERMINED THAT THE NR 1 BRAKE DE-ICE SYSTEM WAS NOT WORKING.  FOUND AND REPAIRED OPEN BUTT SPLICE ON WIRE FROM BRAKE DE-ICE SWITCH TO BRAKE DE-ICE PCB.  BRAKE DE-ICE OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.  (M)
